# SDR ASAA2017061921135

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 37,574 hours, 11,178 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40N8X2
- Condition: Intermittent
- Location: Satcom
- Part time: 11,369 hours, 3,322 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEITHER SATCOM NR 1 OR 2 TRANSMISSIONS COULD BE HEARD OR RECEIVED BY MEDLINK OR DISPATCH. SEVERAL ATTEMPTS/CALLS WERE MADE WITH BOTH SATCOMS. COULD HEAR THE PHONE CALL GO THROUGH AND COULD HEAR THE PERSON ANSWERING TALK TO US, BUT THEY COULD NOT HEAR US TALKING. ACFT GROUNDED.   INSPECTED SATCOMS 1 AND 2. FOUND SYSTEM WORKING NORMALLY. PRECAUTIONARILY REPLACED SATCOM TRANCEIVER IAW AMM 23-15-00. ACCOMPLISHED SATCOM COMMUNICATION IAW AMM 23-15-00/501. SYSTEM CHECKS NORMAL.
